Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 28.

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2000) A Banach-Stone theorem for uniformly continuous functions. Monatshefte für Mathematik, 131 (3). pp. 189-192. ISSN 0026-9255

Garrido Carballo, M. Isabel and Montalvo, Francisco (1996) Algebraic properties of the uniform closure of spaces of continuous functions. In Papers on general topology and applications. Annals of the New York Academy of Sciences (788). New York Academy of Sciences, New York, pp. 101-107. ISBN 0-89766-964-9

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles (2000) Banach-Stone theorems for Banach manifolds. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 525-528. ISSN 1137-2141

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1995) Characters of function algebras on Banach spaces. In Function spaces. Lecture Notes in Pure and Applied Mathematics (172). Dekker, New York, pp. 139-145. ISBN 0-8247-9665-9

Garrido Carballo, M. Isabel and Montalvo, Francisco (1999) Countable covers and uniform closure. Rendiconti dell'Istituto di Matematica dell'Università di Trieste. , 30 (suplem). pp. 91-102. ISSN 0049-4704

Garrido Carballo, M. Isabel and Montalvo, Francisco (2004) Generation of the uniformly continuous functions. Topology and its Applications, 137 (1-3). pp. 167-174. ISSN 0166-8641

Garrido Carballo, M. Isabel and Montalvo, Francisco (2005) Generation of uniformly closed algebras of functions. Positivity, 9 (1). pp. 81-95. ISSN 1385-1292

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2004) Homomorphisms on function lattices. Monatshefte fur Mathematik, 141 . pp. 127-146. ISSN 0026-9255

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1992) Homomorphisms on some function algebras. Extracta Mathematicae, 7 (1). pp. 46-52. ISSN 0213-8743

Garrido Carballo, M. Isabel and Gómez Gil, Javier and Jaramillo Aguado, Jesús Ángel (1994) Homorphisms on function algebras. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 46 (4). pp. 734-745. ISSN 0008-414X

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2010) Lip-density and algebras of Lipschitz functions on metric spaces. Extracta Mathematicae, 25 (3). pp. 249-261. ISSN 0213-8743

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2008) Lipschitz-type functions on metric spaces. Journal of Mathematical Analysis and Applications, 340 (1). pp. 282-290. ISSN 0022-247X

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2008) Lipschitz-type functions on metric spaces. Journal of Mathematical Analysis and Applications, 340 (1). pp. 282-290. ISSN 0022-247X

Garrido Carballo, M. Isabel and Montalvo, Francisco (1993) On some generalizations of the Kakutani-Stone and Stone-Weierstrass theorems. Acta Mathematica Hungarica, 62 (3-4). pp. 199-208. ISSN 0236-5294

Garrido Carballo, M. Isabel and Montalvo, Francisco (1991) On some generalizations of the Kakutani-Stone and Stone-Weierstrass theorems. Extracta Mathematicae, 6 (2-3). pp. 156-159. ISSN 0213-8743

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (1999) On the converse of Tietze-Urysohn's extension theorem. Questions and Answers in General Topology, 17 (1). pp. 31-34. ISSN 0918-4732

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel and Llavona, José G. (2005) Polynomial topologies on Banach spaces. Topology and its Applications, 153 . pp. 854-867. ISSN 0166-8641

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2001) Representation of homomorphisms on function lattices. Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics , 32 (suplem). pp. 73-79. ISSN 0049-4704

Garrido Carballo, M. Isabel and Montalvo, Francisco (1990) S-separación de conjuntos de Lebesgue y condición de cadena. In XIV jornadas Hispano-Lusas de Matemáticas. Universidad de La Laguna, Servicio de Publicaciones, La Laguna, pp. 621-624. ISBN 84-7756-241-5

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel and Rangel, Yenny C. (2013) Smooth approximation of Lipschitz functions on Finsler manifolds. Journal of function spaces and applications . ISSN 0972-6802

Garrido Carballo, M. Isabel and Meroño, Ana Soledad (2012) Some classes of bounded sets in metric spaces. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 179-186. ISBN 978-84-695-4421-1

Garrido Carballo, M. Isabel and Montalvo, Francisco (1997) Some density results for uniformly continuous functions. Topology and its Applications, 77 (2). pp. 131-137. ISSN 0166-8641

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (1994) Subspaces of A-realcompact spaces. Questions and answers in general topology , 12 (1). pp. 117-119. ISSN 0918-4732

Garrido Carballo, M. Isabel and Montalvo, Francisco (1992) Uniform approximation theorems for real-valued continuous functions. Topology and its Applications, 45 (2). pp. 145-155. ISSN 0166-8641

Garrido Carballo, M. Isabel and Montalvo, Francisco (1991) Uniform approximation theorems for real-valued continuous functions. Extracta Mathematicae, 6 (2-3). pp. 152-155. ISSN 0213-8743

Garrido Carballo, M. Isabel and Montalvo, Francisco (1994) Uniform density and m -density for subrings of C(X. Extracta Mathematicae, 9 (1). pp. 48-50. ISSN 0213-8743

Garrido Carballo, M. Isabel and Montalvo, Francisco (1994) Uniform density and m-density for subrings of C(X). Bulletin of the Australian Mathematical Society, 49 (3). pp. 427-432. ISSN 0004-9727

Garrido Carballo, M. Isabel and Jaramillo Aguado, Jesús Ángel (2002) Variations on the Banach-Stone theorem. Extracta Mathematicae, 17 (3). pp. 351-383. ISSN 0213-8743

This list was generated on Sat Aug 30 03:19:26 2014 CEST.